# SDR 05FDEA00921

- Difficulty date: April 10, 2005
- Submitted: April 12, 2005
- Operation: Air carrier
- Aircraft: N272FE
- Make and model: Boeing 727-200
- Aircraft serial: 22037
- Aircraft time: 44,410 hours, 27,023 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Rt Mid Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING O/B MID FLAP UPPER SKIN FWD EDGE IS GOUGED AND BENT AT NR 7 CARRIAGE.  REPAIRED RIGHT WING O/B MID FLAP UPPER SKIN FWD EDGE AT NR 7 FLAP CARRIAGE PER EA 7-5710-86274.
